# SDR W8PA970514

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 877
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FLOOR TO SIDEWALL SUPPORT, BOTH TOP AND BOTTOM AROUND NUTPLATES BS 877-949, LBL 21, WL 174.  REMOVED CORRODED PART.  FABRICATED AND INSTALLED NEW PART.  (M)
